Hi all, just wondering how a doctor differentiates between hypermobility and EDS?
I was diagnosed several years ago with hypermobility (7/9 on Beighton scale) but I now have excruciating joint and muscle pain for which I take Lyrica. My hips are very lax and slip in and out very easily, I'm forever spraining and twisting things... I also have scoliosis and have had osteoarthritis since I was 18, and degenerative disc disease since my adolescence. I have chronic IBS, acid reflux and swings in blood pressure (unexplained by other tests). I have very bad bruising on my legs which has twice now prompted testing for blood clots.
Does this sound like EDS?
If so, I also have diaphragmatic weakness and a ventilator as an 'enabler' when I am struggling, and no one knows what is causing it - could this be caused by EDS?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.